Ask Your Health Question and Get an Answer ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
What symptoms she has been experiencing?
Yes i do have experience with quads.
Leg twitchings can be a complication of her condition.
Muscle atrophy is the most common explanation.
Also the peripheral nerves can be affected.
Is she on any medication currently?
While in bed, please use pillows to minimize flexion at the hips, knees.
Also maintain normal lumbar lordosis during wheel chair seating.
Frequent change in positioning is helpful.
Also passive range of motion at the joints and muscle massages and physical therapy will be helpful to prevent the twitchings.
There is a possibility of side effects from her medications.
Mainly zyprexa can cause this.
THis should be discusse with her doctor if physical therapy and position changes do not help.
They can be from the muscle contractures.
A muscle relaxant can be used like baclofen.
And physical therapy will be helpful.
what about flexeril?
this should be tried --should not cause same reaction.
Home physical therapy should be tried first and is very important to prevent any further muscle and joint problems.
Yes that is the problem
Physical therapy has to be continued
it is a challenging situation but will get better with regular physical therapy.
And a muscle relaxant will comfort her
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
Yes that will be helpful in later stages.
Initially, she needs passive exercises --massages, range of motion.
A physical therapist will be better.
at least for next few weeks